Detail publikace

New exponential stability conditions for linear delayed systems of differential equations

Originální název

New exponential stability conditions for linear delayed systems of differential equations

Anglický název

New exponential stability conditions for linear delayed systems of differential equations

Jazyk

en

Originální abstrakt

New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems. The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability.

Anglický abstrakt

New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems. The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability.

BibTex


@article{BUT128434,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Šmarda} and Zdeněk {Svoboda}",
  title="New exponential stability conditions for linear delayed systems of differential equations
",
  annote="New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems.  The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability. 
",
  chapter="128434",
  doi="10.14232/ejqtde.2016.8.5",
  howpublished="online",
  number="5",
  volume="2016",
  year="2016",
  month="march",
  pages="1--18",
  type="journal article in Web of Science"
}